Units in some parametric families of quartic fields

Volume 127 / 2007

Franck Leprévost, Michael Pohst, Andreas Schöpp Acta Arithmetica 127 (2007), 205-216 MSC: 11R27, 11R16, 11R32. DOI: 10.4064/aa127-3-1

Authors

  • Franck LeprévostLIASIT
    Université du Luxembourg
    162 A, Avenue de la Faïencerie
    L-1511 Luxembourg
    e-mail
  • Michael PohstFakultät II–Mathematik MA 8-1
    Technische Universität Berlin
    Strasse des 17. Juni 136
    D-10623 Berlin, Germany
    e-mail
  • Andreas SchöppFakultät II–Mathematik MA 8-1
    Technische Universität Berlin
    Strasse des 17. Juni 136
    D-10623 Berlin, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image